Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On analytic irreducibility at $ \infty $ of a pencil of curves


Author: T. T. Moh
Journal: Proc. Amer. Math. Soc. 44 (1974), 22-24
MSC: Primary 14H45; Secondary 14C20
DOI: https://doi.org/10.1090/S0002-9939-1974-0357409-9
MathSciNet review: 0357409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we establish that if a member of the pencil $ f(x,y) + \lambda $ is analytic irreducible at $ \infty $ then all members are.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H45, 14C20

Retrieve articles in all journals with MSC: 14H45, 14C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0357409-9
Keywords: Analytic irreducibility, approximate $ d$th root of a polynomial, place
Article copyright: © Copyright 1974 American Mathematical Society